# SDR USAA2013121100010

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 42,251 hours, 17,431 cycles
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTEDLY HAS TROUBLE ARMING DOOR 2R.  LUBED GIRT BAR ENGAGE ARMS FOR 2R SLIDE ASSEMBLY.
